# SDR QXEA2013120301525

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 15,653 hours, 16,771 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADC 1 MESSAGE DISPLAYED ON BOTH PFDS,  CHECKED CIRCUIT BREAKERS,  SWITCHED TO ADC2 MESSAGE EXTINGUISHED. RETURNED TO FIELD. LANDING UNEVENTFUL.  FOUND WIRE 7740-W0974M-22-4 FOR AHRS REVERSION TO BE SHORTED.  SPLICED WIRE.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
